# SDR DALA2019011000162

- Difficulty date: January 6, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 63,631 hours, 23,567 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Nut
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 INITIAL INSPECTION. CORROSION IN OUTBD BALLSCREW NUT OF INBD FLAP AT LT WING. CORRECTIVE ACTION: REF NRC 00446, OUTBOARD BALL SCREW OF INBD FLAP LT WING WAS REPLACED. (0893121)
